MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN 10445098
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens headquarters support center (hsc) has reviewed the customer information provided and the instrument data.No product non-conformance was identified.The data indicated that only samples processed with ctni reagent lot 19056bb on dimension vista instrument dv310846 were affected.The instrument data showed that the instrument loci reader was replaced on (b)(6) 2019 at approximately 11 am.After the loci reader replacement, quality control (qc) and calibrations were not performed on ctni reagent lot 19056bb.The cause of this event was due to the changes in recovery for ctni reagent lot 19056bb after the loci reader replacement.The event was resolved with the recalibration of ctni reagent lot 19056bb.Post calibration, quality control (qc) returned to within customer ranges and ctni reagent lot 19056bb is operational.The device is performing according to specifications.No further evaluation of the device is necessary.
 
Event or Problem Description
Discordant elevated cardiac troponin i (ctni) results were obtained on quality control (qc) and patient's samples on a dimension vista 1500 instrument.The patient results were reported to the physician(s).The same patient samples were reprocessed on an alternate dimension vista.Lower results were obtained.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8771181
Report Number2517506-2019-00273
Device Sequence Number16638847
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2019
Device Catalogue NumberK6421 SMN 10445098
Device Lot Number19056BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1